Order-separable spaces

Mehta G. (1983) Order-separable spaces. Economics Letters, 12 1: 49-51. doi:10.1016/0165-1765(83)90111-8


Author Mehta G.
Title Order-separable spaces
Journal name Economics Letters   Check publisher's open access policy
ISSN 0165-1765
Publication date 1983
Sub-type Article (original research)
DOI 10.1016/0165-1765(83)90111-8
Volume 12
Issue 1
Start page 49
End page 51
Total pages 3
Subject 2002 Cultural Studies
2003 Language Studies
Abstract This paper gives applications in utility theory of the fact that a second countable space can be embedded in an order-separable space. It is shown that Peleg's theorem is a generalization of both the classic Debreu theorems on the existence of continuous utility functions.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 02:41:26 EST by System User